MathSciNet Relay Station
MathSciNet bibliographic data
MR303594 (46 #2731) 60G25 (62M10)
Kimeldorf, George S.; Wahba, Grace Spline functions and stochastic processes. Sankhyā Ser. A 32 (1970), 173–180.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement